# SDR 97ZZZX421

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B18S
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Condition: Rivets Loose
- Location: Nose Case
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LOSS OF POWER AND MADE EMERGENCY LANDING.  FOUND VALVES NOT FUNCTIONING PROPERLY.  REMOVED PLUG IN NOSE CASE.  INSP OF CAM RING FOUND RIVETS MISSING AND OTHERS LOOSE.  ALL 35 RIVETS WERE SHEARED AND ONLY 5 STILL THERE.
